# SDR HEEA109090

- Difficulty date: April 29, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N592PH
- Make and model: Skrsky S92A
- Aircraft serial: 920027
- Aircraft time: 651 hours
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Bonding Jumper
- Condition: Loose
- Location: Sas Actuator
- Part time: 651 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE FROM HMA-BP HAD AFCS DEGRADE - AP1 & AP2 FAILED - WOULD NOT RESET.  FOUND BONDING JUMPER LOOSE ON PITCH SAS ACTUATOR.
